# SDR AWXA0001554

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIVETS AND SKIN FWD OF L2 DOOR FS 620-640.  CUT OUT DAMAGE AND REPAIRED IAW SRM 53-00-01 FIG 204, SRM 51-40-02.
